# SDR FDEA201002100382

- Difficulty date: February 10, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 44,911 hours, 28,829 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363753
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND CRACKED SEAT TRACK MAIN CABIN BS 510-690 LBL 25.  REMOVED SEAT TRACK SECTION, FABRICATED NEW SEAT TRACK SPLICE REPAIR AND DRILLED AND LOCATED SEAT TRACK, INSTALLED SEAT TRACK, INSTALLED SEAT TRACK SPLICE REPAIR IAW SRM 51-30-2, 51-30-5, 53-10-5 FIG 1.
